Journal of Symbolic Logic

A Reflection Principle and its Applications to Nonstandard Models

James H. Schmerl

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1137-1152.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744867

Mathematical Reviews number (MathSciNet)
MR1367200

Zentralblatt MATH identifier
0847.03032

JSTOR
links.jstor.org

Citation

Schmerl, James H. A Reflection Principle and its Applications to Nonstandard Models. J. Symbolic Logic 60 (1995), no. 4, 1137--1152. https://projecteuclid.org/euclid.jsl/1183744867


Export citation